Lexapro- side effects? - ProTeacher Community




      
Home Join Now Search My Favorites
Help


      Teachers' Lounge


Lexapro- side effects?

>

Reply
 
Thread Tools
WestCoastTch's Avatar
WestCoastTch WestCoastTch is offline
 
Joined: Nov 2010
Posts: 5,769
Senior Member

WestCoastTch
 
WestCoastTch's Avatar
 
Joined: Nov 2010
Posts: 5,769
Senior Member
Lexapro- side effects?
Old 07-07-2016, 01:53 PM
  #1

I'm not sure what to make of how poorly I feel.

My entire family got sick on the 4th, so my symptoms match theirs, but they all got better. I went to the doctor yesterday, was told I likrly have a nasty cold that is going around. No sinus, just body aches, headache, etc. No fever.

Before that I was dealing with nausea and heartburn, upset stomach. I thought I was just anxious about traveling or had eaten something that bothered me.

Now I see nausea, heartburn, and headache are side effects of Lexapro, which I recently started. I put it together when I took my dose today and immediately felt the symptoms.

Anyone have experience with these side effects?


WestCoastTch is offline   Reply With Quote

kerrysgirl's Avatar
kerrysgirl kerrysgirl is offline
 
Joined: May 2009
Posts: 3,336
Senior Member

kerrysgirl
 
kerrysgirl's Avatar
 
Joined: May 2009
Posts: 3,336
Senior Member
Same as you
Old 07-07-2016, 02:55 PM
  #2

Started a low dose of Lexapro last week and have everything you're describing, too. Also very tired.

But the anxiety is gone, so that's something!
kerrysgirl is offline   Reply With Quote
kathy's Avatar
kathy kathy is offline
 
Joined: Oct 2005
Posts: 3,174
Senior Member

kathy
 
kathy's Avatar
 
Joined: Oct 2005
Posts: 3,174
Senior Member

Old 07-07-2016, 03:16 PM
  #3

Have you tried taking it before you go to bed?
kathy is offline   Reply With Quote
Queenie Peavy's Avatar
Queenie Peavy Queenie Peavy is offline
 
Joined: Jun 2008
Posts: 3,032
Senior Member

Queenie Peavy
 
Queenie Peavy's Avatar
 
Joined: Jun 2008
Posts: 3,032
Senior Member
Lexapro
Old 07-07-2016, 04:35 PM
  #4

I take mine before bed and I haven't experienced any side effects. I take 10 mg and have been taking it for almost 3 weeks now.
Queenie Peavy is offline   Reply With Quote
WestCoastTch's Avatar
WestCoastTch WestCoastTch is offline
 
Joined: Nov 2010
Posts: 5,769
Senior Member

WestCoastTch
 
WestCoastTch's Avatar
 
Joined: Nov 2010
Posts: 5,769
Senior Member
Night
Old 07-07-2016, 04:47 PM
  #5

NP called and affirmed my symptoms are very normal, and also suggested I take at dinner on full stomach. I will try tomorrow.



Last edited by WestCoastTch; 07-07-2016 at 07:09 PM..
WestCoastTch is offline   Reply With Quote
Teach 5's Avatar
Teach 5 Teach 5 is offline
 
Joined: Sep 2005
Posts: 4,312
Senior Member

Teach 5
 
Teach 5's Avatar
 
Joined: Sep 2005
Posts: 4,312
Senior Member
Pm
Old 07-07-2016, 05:49 PM
  #6

I also take mine at bedtime. I had a headache as my body adjusted to it but nothing else.
Teach 5 is offline   Reply With Quote
NCLATeacher NCLATeacher is offline
 
Joined: Sep 2008
Posts: 2,399
Senior Member

NCLATeacher
 
Joined: Sep 2008
Posts: 2,399
Senior Member
Lexapro
Old 07-07-2016, 06:49 PM
  #7

My first month was rough - I was so tired that I would fall asleep as soon as I got home and simply couldn't move. I take it a night now and the fatigue is much better. I have other GI issues, but I don't think the Lexapro contributed to them.
NCLATeacher is offline   Reply With Quote
Angie's Avatar
Angie Angie is offline
 
Joined: Sep 2005
Posts: 3,710
Senior Member

Angie
 
Angie's Avatar
 
Joined: Sep 2005
Posts: 3,710
Senior Member

Old 07-07-2016, 06:50 PM
  #8

Very tired can mean too much. I was taking half of a 20mg tab when I first started and could not stay awake. I tried taking at night and still, when I sat down, I would be asleep. My doctor cut me to 5mg and no more tired problems.
Angie is offline   Reply With Quote
puzzle1mom's Avatar
puzzle1mom puzzle1mom is offline
 
Joined: Sep 2015
Posts: 1,336
Senior Member

puzzle1mom
 
puzzle1mom's Avatar
 
Joined: Sep 2015
Posts: 1,336
Senior Member

Old 07-07-2016, 07:27 PM
  #9

I've been on 10 mgs of Lexapro for almost 10 years. I remember the first 2 -3 weeks were rough. I had headaches on and off, a bit of nausea, and I was unbelievably sleepy. The side effects will go away - just give it a little time. I think after about 6 weeks, all of them had totally subsided.
puzzle1mom is offline   Reply With Quote
tia's Avatar
tia tia is offline
 
Joined: Mar 2001
Posts: 8,976
Blog Entries: 6
Senior Member

tia
 
tia's Avatar
 
Joined: Mar 2001
Posts: 8,976
Senior Member
power through it!
Old 07-07-2016, 09:41 PM
  #10

most icky side effects will be gone after 2 weeks.


tia is offline   Reply With Quote

Join the conversation! Post as a guest or become a member today. New members welcome!

Reply

 

>
Teachers' Lounge
Thread Tools




Sign Up Now

Sign Up FREE | ProTeacher Help | BusyBoard

All times are GMT -8. The time now is 01:22 PM.

Copyright © 2019 ProTeacher®
For individual use only. Do not copy, reproduce or transmit.
source: www.proteacher.net
9